# SDR IPXA2024041849724

- Difficulty date: April 17, 2024
- Submitted: April 19, 2024
- Operation: Air carrier
- Aircraft: N276UP
- Make and model: Doug MD-11F
- Aircraft serial: 48579
- Aircraft time: 67,574 hours, 16,925 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Landing
- Part number: ARB0975529
- Condition: Cracked
- Location: Not Reported
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE ACCOMPLISHING TASK CARD MXP-7633-JIC FOUND 2 EA CRACKED HOLES ON FUEL LANDING AS MARKED ON PART WITH TAPE. ATA. 57-20. INSTALLED 2 EA BUSHING REPAIR AT L/H WING FUEL ACCESS PANEL 536AB REF. MD-11 SRM 57-20-02-2R-5 REPAIR 5.
